logo AFST

The space of monodromy data for the Jimbo–Sakai family of q-difference equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 29 (2020) no. 5, pp. 1119-1250.

Nous formulons une correspondance de Riemann–Hilbert géométrique qui s’applique à la dérivation par Jimbo et Sakai de l’équation q-PVI à partir de conditions « d’isomonodromie ». C’est une étape d’un travail en cours en vue de l’application de la q-isomonodromie et des q-isoStokes à q-Painlevé.

We formulate a geometric Riemann–Hilbert correspondence that applies to the derivation by Jimbo and Sakai of equation q-PVI from “isomonodromy” conditions. This is a step within work in progress towards the application of q-isomonodromy and q-isoStokes to q-Painlevé.

Publié le :
DOI : https://doi.org/10.5802/afst.1659
@article{AFST_2020_6_29_5_1119_0,
     author = {Yousuke Ohyama and Jean-Pierre Ramis and Jacques Sauloy},
     title = {The space of monodromy data for the Jimbo{\textendash}Sakai family of $q$-difference equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {1119--1250},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 29},
     number = {5},
     year = {2020},
     doi = {10.5802/afst.1659},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.1659/}
}
Yousuke Ohyama; Jean-Pierre Ramis; Jacques Sauloy. The space of monodromy data for the Jimbo–Sakai family of $q$-difference equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 29 (2020) no. 5, pp. 1119-1250. doi : 10.5802/afst.1659. https://afst.centre-mersenne.org/articles/10.5802/afst.1659/

[1] Sujay K. Ashok; P. N. Bala Subramanian; Aditya Bawane; Dharmesh Jain; Dileep P. Jatkar; Arkajyoti Manna Exact WKB analysis of ℂℙ 1 holomorphic blocks, J. High Energ. Phys., Volume 2019 (2019) no. 10, 75, 29 pages | MR 4059619 | Zbl 1427.81157

[2] Vladimir Baranovsky; Victor Ginzburg Conjugacy classes in loop groups and G-bundles on elliptic curves, Int. Math. Res. Not., Volume 1996 (1996) no. 15, pp. 733-751 | Article | MR 1413870 | Zbl 0992.20034

[3] Arnaud Beauville Complex algebraic surfaces, London Mathematical Society Student Texts, 34, Cambridge University Press, 1996, ix+132 pages | MR 1406314 | Zbl 0849.14014

[4] George D. Birkhoff The generalized Riemann problem for linear differential equations and the allied problems for linear difference and q-difference equations, Proc. Amer. Acad., Volume 49 (1913), pp. 521-568 | Article | Zbl 44.0391.03

[5] George D. Birkhoff; Paul E. Guenther Note on a canonical form for the linear q-difference system, Proc. Natl. Acad. Sci. USA, Volume 27 (1941), pp. 218-222 | Article | MR 4047 | Zbl 0061.20002

[6] Philip Boalch From Klein to Painlevé via Fourier, Laplace and Jimbo, Proc. Lond. Math. Soc., Volume 90 (2005) no. 1, pp. 167-208 | Article | MR 2107041 | Zbl 1070.34123

[7] Philip Boalch Six results on Painlevé VI, Théories asymptotiques et équations de Painlevé, Société Mathématique de France, 2006, pp. 1-20 | MR 2349685 | Zbl 1141.34057

[8] Philip Boalch Geometry and braiding of Stokes data; fission and wild character varieties, Ann. Math., Volume 179 (2014) no. 1, pp. 301-365 | Article | MR 3126570 | Zbl 1283.53075

[9] Philip Boalch Poisson varieties from Riemann surfaces, Indag. Math., New Ser., Volume 25 (2014) no. 5, pp. 872-900 | Article | MR 3264779 | Zbl 1305.53001

[10] James W. Bruce; Charles T. C. Wall On the classification of cubic surfaces, J. Lond. Math. Soc., Volume 19 (1979), pp. 245-256 | Article | MR 533323 | Zbl 0393.14007

[11] Serge Cantat; Frank Loray Dynamics on character varieties and Malgrange irreducibility of Painlevé VI equation, Ann. Inst. Fourier, Volume 59 (2009) no. 7, pp. 2927-2978 | Article | Numdam | Zbl 1204.34123

[12] Guido Castelnuovo Sulle superficie di genere zero, Mem. delle Soc. Ital. delle Scienze, ser. III, Volume 10 (1895), pp. 103-123

[13] Arthur Cayley A memoir on cubic surfaces, Phil. Trans. Roy. Soc., Volume 159 (1869), pp. 231-326 | Zbl 02.0576.01

[14] Leonid O. Chekhov; Marta Mazzocco; Vladimir N. Rubtsov Painlevé monodromy manifolds, decorated character varieties, and cluster algebras, Int. Math. Res. Not., Volume 2017 (2017) no. 24, pp. 7639-7691 | Zbl 1405.30044

[15] Igor V. Dolgachev A brief introduction to Enriques surfaces (2014) (https://arxiv.org/abs/1412.7744) | Zbl 1369.14048

[16] Anton Eloy Classification et géométrie des équations aux q-différences : étude globale de q-Painlevé, classification non isoformelle et Stokes à pentes arbitraires (2016) (Ph. D. Thesis)

[17] Federigo Enriques Introduzione alla geometria sopra le superficie algebriche, Mem. Soc. It. d. Scienze (III), Volume X (1896), pp. 211-312 | Zbl 27.0518.02

[18] Federigo Enriques Sopra le superficie algebriche di bigenere uno, Mem. Soc. It. d. Scienze (III), Volume XIV (1906), pp. 327-352 | Zbl 39.0698.02

[19] Pavel Etingof Galois groups and connection matrices for q-difference equations, Electron. Res. Announc. Am. Math. Soc., Volume 1 (1995) no. 1, pp. 1-9 | Article | MR 1336694 | Zbl 0844.12004

[20] Athanassios S. Fokas; Alexander R. Its; Andrei A. Kapaev; Victor Yu. Novokshenov Painlevé transcendents. The Riemann–Hilbert approach, Mathematical Surveys and Monographs, 128, American Mathematical Society, 2006, xii+553 pages | Zbl 1111.34001

[21] Richard Fuchs Über lineare homogene Differentialgleichungen zweiter Ordnung mit drei im Endlichen gelegenen wesentlich singulären Stellen, Math. Ann., Volume 63 (1907), pp. 301-321 | Article | MR 1511408 | Zbl 38.0362.01

[22] René Garnier Sur des équations différentielles du troisième ordre dont l’intégrale générale est uniforme et sur une classe d’équations nouvelles d’ordre supérieur dont l’intégrale générale a ses points critiques fixes, Ann. Sci. Éc. Norm. Supér. (3), Volume 29 (1912), pp. 1-126 | Article | Numdam | Zbl 43.0382.01

[23] René Garnier Sur les singularités irrégulières des équations différentielles linéaires, Journ. de Math. (8), Volume 2 (1919), pp. 99-200 | Zbl 47.0940.02

[24] Pavlo Gavrylenko; Oleg Lisovyy Fredholm determinant and Nekrasov sum representations of isomonodromic tau functions, Commun. Math. Phys., Volume 363 (2018) no. 1, pp. 1-58 | Article | MR 3849982 | Zbl 1414.34072

[25] William M. Goldman Trace coordinates on Fricke spaces of some simple hyperbolic surfaces, Handbook of Teichmüller theory. Volume II (IRMA Lectures in Mathematics and Theoretical Physics), Volume 13, European Mathematical Society, 2009, pp. 611-684 | Article | MR 2497777 | Zbl 1175.30043

[26] Basil Grammaticos; Alfred Ramani; Vassilios Papageorgiou Do integrable mappings have the Painlevé property?, Phys. Rev. Lett., Volume 67 (1991) no. 14, pp. 1825-1828 | Article | Zbl 0990.37518

[27] Davide Guzzetti The elliptic representation of the general Painlevé VI equation, Commun. Pure Appl. Math., Volume 55 (2002) no. 10, pp. 1280-1363 | Article | MR 1912098 | Zbl 1047.34103

[28] Klaus Hulek; Matthias Schütt Enriques surfaces and Jacobian elliptic K3 surfaces, Math. Z., Volume 268 (2011) no. 3-4, pp. 1025-1056 | Article | MR 2818742 | Zbl 1226.14052

[29] Daniel Huybrechts Lectures on K3 surfaces, Cambridge Studies in Advanced Mathematics, 158, Cambridge University Press, 2016 | MR 3586372 | Zbl 1360.14099

[30] Michi-Aki Inaba Moduli of parabolic connections on curves and the Riemann–Hilbert correspondence, J. Algebr. Geom., Volume 22 (2013) no. 3, pp. 407-480 | Article | MR 3048542 | Zbl 1314.14063

[31] Michi-Aki Inaba; Katsunori Iwasaki; Masahiko Saito Dynamics of the sixth Painlevé equation, Théories asymptotiques et équations de Painlevé, Société Mathématique de France, 2006, pp. 103-167 | Zbl 1161.34063

[32] Michi-Aki Inaba; Katsunori Iwasaki; Masahiko Saito Moduli of stable parabolic connections, Riemann-Hilbert correspondence and geometry of Painlevé equation of type VI, part I, Publ. Res. Inst. Math. Sci., Volume 42 (2006), pp. 987-1089 | Article

[33] Nikolai Iorgov; Oleg Lisovyy; Jörg Teschner Isomonodromic tau-functions from Liouville conformal blocks, Commun. Math. Phys., Volume 336 (2015) no. 2, pp. 671-694 | Article | MR 3322384 | Zbl 1311.30029

[34] Katsunori Iwasaki A modular group action on cubic surfaces and the monodromy of the Painlevé VI equation., Proc. Japan Acad., Ser. A, Volume 78 (2002) no. 7, pp. 131-135 | Zbl 1058.34125

[35] Katsunori Iwasaki; Hironobu Kimura; Shun Shimomura; Masaaki Yoshida From Gauß to Painlevé. A modern theory of special functions. Dedicated to Tosihusa Kimura on the occasion of his sixtieth birthday, Aspects of Mathematics, E16, Vieweg & Sohn, 1991, x+347 pages | Zbl 0743.34014

[36] Katsunori Iwasaki; Takato Uehara Singular Cubic Surfaces and the Dynamics of Painlevé VI, 2009 (https://arxiv.org/abs/0909.5269)

[37] Michio Jimbo Monodromy problem and the boundary condition for some Painlevé equations, Publ. Res. Inst. Math. Sci., Volume 18 (1982), pp. 1137-1161 | Article | Zbl 0535.34042

[38] Michio Jimbo; Tetsuji Miwa Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. II, Physica D, Volume 2 (1981) no. 3, pp. 407-448 | Article | MR 625446 | Zbl 1194.34166

[39] Michio Jimbo; Tetsuji Miwa; Kimio Ueno Monodromy preserving deformation of linear ordinary differential equations with rational coefficients. I: General theory and τ-function, Physica D, Volume 2 (1981) no. 2, pp. 306-352 | Article | MR 630674 | Zbl 1194.34167

[40] Michio Jimbo; Hajime Nagoya; Hidetaka Sakai CFT approach to the q-Painlevé VI equation, J. Integrable Sys., Volume 2 (2017) no. 1, xyx009, 27 pages | Zbl 1400.39008

[41] Michio Jimbo; Hidetaka Sakai A q-analog of the sixth Painlevé equation, Lett. Math. Phys., Volume 38 (1996) no. 2, pp. 145-154 | Article | Zbl 0859.39006

[42] Nalini Joshi; Pieter Roffelsen Analytic solutions of q-P(A 1 ) near its critical points., Nonlinearity, Volume 29 (2016) no. 12, pp. 3696-3742 | Article | MR 3580328 | Zbl 1356.33008

[43] Martin Klimes The wild monodromy of the Painlevé V equation and its action on the wild character variety: an approach of confluence (2016) (https://arxiv.org/abs/1609.05185)

[44] Martin Klimes; Emmanuel Paul; Jean-Pierre Ramis (in preparation)

[45] Wilhelm Magnus Rings of Fricke characters and automorphism groups of free groups, Math. Z., Volume 170 (1980), pp. 91-103 | Article | MR 558891 | Zbl 0433.20033

[46] Toshiyuki Mano Asymptotic behaviour around a boundary point of the q-Painlevé VI equation and its connection problem, Nonlinearity, Volume 23 (2010) no. 7, pp. 1585-1608 | Article | MR 2652472 | Zbl 1202.39006

[47] Jean Martinet; Jean-Pierre Ramis Elementary acceleration and multisummability. I, Ann. Inst. Henri Poincaré, Phys. Théor., Volume 54 (1991) no. 4, pp. 331-401 | Numdam | MR 1128863 | Zbl 0748.12005

[48] Marta Mazzocco Rational solutions of the Painlevé VI equation, J. Phys. A, Math. Gen., Volume 34 (2001) no. 11, pp. 2281-2294 | Article | Zbl 0987.34078

[49] Takuro Mochizuki Doubly periodic monopoles and q-difference modules (2019) (https://arxiv.org/abs/1902.03551)

[50] Shigeru Mukai Lecture notes on K3 and Enriques surfaces, Contributions to algebraic geometry. Impanga lecture notes. Based on the Impanga conference on algebraic geometry, Banach Center, Bȩdlewo, Poland, July 4–10, 2010 (EMS Series of Congress Reports), European Mathematical Society, 2012, pp. 389-405 | MR 2976951 | Zbl 1263.14039

[51] Mikio Murata Lax forms of the q-Painlevé equations, J. Phys. A, Math. Theor., Volume 42 (2009) no. 11, 115201, 17 pages | MR 2485835 | Zbl 1202.33031

[52] Yousuke Ohyama A unified approach to q-special functions of the Laplace type (2011) (https://arxiv.org/abs/1103.5232)

[53] Yousuke Ohyama Connection formula of basic hypergeometric series r ϕ r-1 (0;b;q,x), J. Math., Tokushima Univ., Volume 51 (2017), pp. 29-36 | MR 3754274 | Zbl 1397.39007

[54] Kazuo Okamoto Sur les feuilletages associes aux équation du second ordre à points critiques fixes de P. Painleve, Jpn. J. Math., New Ser., Volume 5 (1979), pp. 1-79 | Article | Zbl 0426.58017

[55] Kazuo Okamoto Isomonodromic deformation and Painlevé equations, and the Garnier system, J. Fac. Sci., Univ. Tokyo, Sect. I A, Volume 33 (1986), pp. 575-618 | MR 866050 | Zbl 0631.34011

[56] Kazuo Okamoto Studies of the Painlevé equations. I: Sixth Painlevé equation P VI , Ann. Mat. Pura Appl., Volume 146 (1987), pp. 337-381 | Article | Zbl 0637.34019

[57] Paul Painlevé Mémoire sur les équations différentielles dont l’intégrale générale est uniforme, S. M. F. Bull., Volume 28 (1900), pp. 201-261 | Zbl 31.0337.03

[58] C. Praagman The formal classification of linear difference operators, Indag. Math., Volume 45 (1983), pp. 249-261 | Article | MR 705431 | Zbl 0519.39003

[59] Marius van der Put; Masahiko Saito Espaces de modules pour des équations différentielles linéaires et équations de Painlevé, Ann. Inst. Fourier, Volume 59 (2009) no. 7, pp. 2611-2667 | Zbl 1189.14021

[60] Marius van der Put; Michael F. Singer Galois theory of difference equations, Lecture Notes in Mathematics, 1666, Springer, 1997, vii+180 pages | MR 1480919 | Zbl 0930.12006

[61] Alfred Ramani; Basil Grammaticos; Jarmo Hietarinta Discrete versions of the Painlevé equations, Phys. Rev. Lett., Volume 67 (1991) no. 14, pp. 1829-1832 | Article | Zbl 1050.39500

[62] Jean-Pierre Ramis; Jacques Sauloy The q-analogue of the wild fundamental group and the inverse problem of the Galois theory of q-difference equations, Ann. Sci. Éc. Norm. Supér., Volume 48 (2015) no. 1, pp. 171-226 | Article | MR 3335841 | Zbl 1386.39018

[63] Jean-Pierre Ramis; Jacques Sauloy; Changgui Zhang Local analytic classification of q-difference equations, Astérisque, 355, Société Mathématique de France, 2013 | Numdam | Zbl 1320.39008

[64] Julien Roques Galois groups of the basic hypergeometric equations, Pac. J. Math., Volume 235 (2008) no. 2, pp. 303-322 | Article | MR 2386226 | Zbl 1153.39026

[65] Julien Roques Generalized basic hypergeometric equations, Invent. Math., Volume 184 (2011) no. 3, pp. 499-528 | Article | MR 2800693 | Zbl 1241.33017

[66] Julien Roques Birkhoff matrices, residues and rigidity for q-difference equations, J. Reine Angew. Math., Volume 706 (2015), pp. 215-244 | MR 3393368 | Zbl 1325.39007

[67] Julien Roques; Jacques Sauloy Euler characteristics and q-difference equations, Ann. Sc. Norm. Super. Pisa, Cl. Sci. (5), Volume 19 (2019) no. 1, pp. 129-154 | MR 3923842 | Zbl 1417.39026

[68] Hidetaka Sakai Rational surfaces associated with affine root systems and geometry of the Painlevé equations, Commun. Math. Phys., Volume 220 (2001) no. 1, pp. 165-229 | Article | MR 1882403 | Zbl 1010.34083

[69] Hidetaka Sakai; Masashi Yamaguchi Spectral types of linear q-difference equations and q-analog of middle convolution, Int. Math. Res. Not., Volume 2017 (2017) no. 7, pp. 1975-2013 | MR 3658190 | Zbl 1405.39005

[70] Michio Sato; Tetsuji Miwa; Michio Jimbo Aspects of holonomic quantum fields isomonodromic deformation and ising model, Complex analysis, microlocal calculus and relativistic quantum theory. Proceedings of the colloquium held at Les Houches, Centre de Physique, September 1979. (Lecture Notes in Physics), Volume 126, Springer, 1980 | MR 579762 | Zbl 0451.34008

[71] Jacques Sauloy Théorie analytique locale des équations aux q-différences de pentes arbitraires (In preparation)

[72] Jacques Sauloy Systèmes aux q-différences singuliers réguliers: classification, matrice de connexion et monodromie, Ann. Inst. Fourier, Volume 50 (2000) no. 4, pp. 1021-1071 | Article | Numdam | MR 1799737 | Zbl 0957.05012

[73] Jacques Sauloy Galois theory of Fuchsian q-difference equations, Ann. Sci. Éc. Norm. Supér., Volume 36 (2003) no. 6, pp. 925-968 | Article | Numdam | MR 2032530 | Zbl 1053.39033

[74] Ludwig Schläfli On the distribution of surfaces of the third order into species, Phil. Trans. Roy. Soc., Volume 153 (1864), pp. 193-247

[75] Ludwig Schlesinger Über eine Klasse von Differentialsystemen beliebiger Ordnung mit festen kritischen Punkten., J. Reine Angew. Math., Volume 141 (1912), pp. 96-145 | Zbl 43.0387.01

[76] Matthias Schütt; Tetsuji Shioda Elliptic surfaces, Algebraic Geometry in East Asia – Seoul 2008 (2010), pp. 51-160 | Article | Zbl 1216.14036

[77] Jean-Pierre Serre Groupes algébriques et corps de classes., Actualités Scientifiques et Industrielles, Hermann, 1984 | Zbl 0718.14001

[78] Jun’ichi Shiraishi; Harunobu Kubo; Hidetoshi Awata; Satoru Odake A quantum deformation of the Virasoro algebra and the Macdonald symmetric functions, Lett. Math. Phys., Volume 38 (1996) no. 1, pp. 33-51 | Article | MR 1401054 | Zbl 0867.17010

[79] Alexander Tabler Monodromy of q-difference equations in 3D supersymmetric gauge theories (2016-2017) (Ph. D. Thesis)